# SDR 200604132

- Difficulty date: April 13, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N635
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000056
- Aircraft time: 3,279 hours, 2,169 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5913306
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 7593 ATL TO ORD, SLAT FAIL MESSAGE EN ROUTE.  PILOT DECLARED EMERGENCY AND LANDED A/C WITH NO FURTHER INCIDENT.  LT SLAT OUTBOARD SKEW SENSOR IS AT FAULT, PER FAULT CODE.  REMOVED AND REPLACED NR 3 SKEW SENSOR, OPERATIONAL CHECK GOOD.
